# SDR REXA2022050300813

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS MULTIPLE SPOTS OF CORROSION.	REMOVED PAX DOOR AFT WEB. REPLACED AFT WEB LOCATED AND DRILLED NEW WEB. REMOVED AND INSTALLED 9 STIFFNERS. REMOVED AND INSTALLED GAS TUBE MOUNT AND HANDRAIL STOP. REMOVAED AND REPLACED DRAG ANGLE STEP, SUPPORT ANGLE, AND INSTALLED AFT WEB IAW CRJ-900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND APPLIED PAINT AND CIC IAW 51-12-11-001-001-A01.
